# SDR ASAA2023090145390

- Difficulty date: September 1, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 55,242 hours, 16,380 cycles
- System (JASC): 4960 · APU Controls
- Part: Eec
- Part number: 2118966222
- Part serial: 118G0390
- Condition: Faulty
- Location: Apu
- Part time: 50,600 hours, 15,776 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

APU REPORTS SHOW A RAPID RISE IN CT5ATP TEMP AND HAS SURPASSED THE 605 DEGREE THRESHOLD. (#PRI1/ETOPS) CONTACT ETOPS MAINTENANCE CONTROL AND REPORT THAT THIS TASK HAS AFFECTED APU IN-FLIGHT START CAPABILITY, MEL 49-99A IS REQUIRED BEFORE FLIGHT. GROUNDED - YES. PERFORMED FIM 49-40 TASK 825 STEP D7 & D8, INSPECTED P1 WIRE HARNESS WITH NO DEFECT & EGT TERMINALS ARE SECURED, AND BOTH EGT THERMAL COUPLE 1 & 2 RESISTANCE TEST GOOD WITHIN LIMITS, DUE TO HISTORY SHOWS MAINT MSG 49-61157 "ECU INTERNAL FAILURE", REPLACED NEW ECU AND PERFORMED INSTALLATION TEST GOOD AMM 49-61-12/401. PERFORMED APU BITE PER FIM 49-70 TASK 801. NO FAULTS FOUND. PER TECH SVC IT NO FAULTS FOUND CLEAR TSR. THIS CLOSES TSR.
